Interior first order derivative estimates for solutions of nonlinear degenerate elliptic equations with constant coefficients

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-40
Number of pages40
JournalCommunications in Partial Differential Equations
Issue number1-2
StatePublished - Jan 1 1993

Bibliographical note

Funding Information:
This work, supported by NSF grant No DMS-9112597, was concluded when the author enjoyed the hospitality of the Center for Applied Mathematical Sciences at the University of Southern California. The author is also sincerely grateful to the referee who indicated several mistakes in the first version of the article.

Cite this